# SDR HNAA2018101100250

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 33,384 hours, 28,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING UPPER EMERGENCY LIGHT WILL NOT ILLUMINATE. RESEATED BULB IN SOCKET IN REF TO AMM 33-50-10-400-801-A. OPS CHECK GOOD.
